American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Frederick J. Almgren and Elliott H. Lieb. Symmetric decreasing rearrangement is sometimes continuous . J. Amer. Math. Soc. 2 (1989) 683-773. MR 1002633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Maciej Zworski. Decomposition of normal currents . Proc. Amer. Math. Soc. 102 (1988) 831-839. MR 934852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Julian C. Lander. Area-minimizing integral currents with boundaries invariant under polar actions . Trans. Amer. Math. Soc. 307 (1988) 419-429. MR 936826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sheldon Xu-Dong Chang. Two-dimensional area minimizing integral currents are classical minimal surfaces . J. Amer. Math. Soc. 1 (1988) 699-778. MR 946554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini. The mean curvature of a set of finite perimeter . Proc. Amer. Math. Soc. 99 (1987) 313-316. MR 870791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John E. Hutchinson and Michael Meier. A remark on the nonuniqueness of tangent cones . Proc. Amer. Math. Soc. 97 (1986) 184-185. MR 831410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold R. Parks. Explicit determination of area minimizing hypersurfaces. II. Memoirs of the AMS 60 (1986) MR 831890.
Book volume table of contents   

[8] Brian White. The least area bounded by multiples of a curve . Proc. Amer. Math. Soc. 90 (1984) 230-232. MR 727239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Morgan. On the singular structure of three-dimensional, area-minimizing surfaces . Trans. Amer. Math. Soc. 276 (1983) 137-143. MR 684498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information   
View Article: PDF

[11] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[12] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[13] Samir Kar. The $(\varphi , 1)$ rectifiable subsets of Euclidean space . Trans. Amer. Math. Soc. 237 (1978) 353-371. MR 0487725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sandra O. Paur. An estimate of the density at the boundary of an integral current modulo $v$ . Proc. Amer. Math. Soc. 62 (1977) 319-322. MR 0455005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jon T. Pitts. Existence and regularity of minimal surfaces on Riemannian manifolds. Bull. Amer. Math. Soc. 82 (1976) 503-504. MR 0405219.
Abstract, references, and article information   
View Article: PDF

[16] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF

[17] F. J. Almgren Jr.. Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 151-154. MR 0361996.
Abstract, references, and article information   
View Article: PDF

[18] Reese Harvey. Three structure theorems in several complex variables. Bull. Amer. Math. Soc. 80 (1974) 633-641. MR 0355097.
Abstract, references, and article information   
View Article: PDF

[19] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information   
View Article: PDF

[20] Edward Silverman. Lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 175 (1973) 499-508. MR 0310744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. J. Flaherty. Curvature measures for piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 100-102. MR 0309038.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1